Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having itchy skin, petechiae on scratching, sinus type headaches, Type 1 diabetic with hypothyroiditis.

I AM SOON TO BE 40 YRS OLD. OVER THE PAST FEW WEEKS I VE DEVELOPED ITCHY SKIN. IT SEEMS THAT EVERY FEW DAYS I HAVE A DIFFERENCE ITCHY SPOT OR SPOTS. SOMETIMES I SCRATCH THROUGH MY CLOTHES AND THEN NOTICE A HUGE AMOUNT OF PETECHIAE. I VE ALSO HAD AN INCREASE IN SINUS TYPE HEADACHES , MOSTLY ON THE LEFT EYEBROW. I M HAVING A SCAN IN MAY, SCHED BY THE ENT . I AM A TYPE I DIABETIC WITH HYPOTHYROIDITIS, BOTH DX D ABOUT 12 YRS AGO. ABOUT A MONTH AGO I AWOKE AND THE TOP OF MY LEFT HAND WAS COVERED IN PETECHIA, SAW MY DR AND HE DISMISSED IT.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your interest in HCM.You have not mentioned whether you are on insulin or any other medicine and also for your Hypothyroidism.Better,to consult an Endocrinologist to have good control of both Type 1 diabetes and Hypothyroidism.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor